# SDR IPXA2021100374511

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 24,082 hours, 14,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53777381200
- Condition: None
- Location: Fr26 S-35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/ADENT AND GOUGE IN FUSELAGE SKIN PANELACCOMPLISH EXTERNAL DOUBLER REPAIR IAW EO A300-5330-81139-B
